Title: Semigroup and Poincaré series for a finite set of divisorial valuations
Authors: Van Langenhoven, Leen
Veys, Wim # ×
Issue Date: 2015
Publisher: Springer Italia Srl
Series Title: Revista Matematica Complutense vol:28 issue:1 pages:191-225
ISSN: 1139-1138
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
art%3A10.1007%2Fs13163-014-0159-1.pdf Accepted 514KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science